# SDR SWIA202161503

- Difficulty date: August 15, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N792SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10294
- Aircraft time: 31,151 hours, 19,448 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Roller
- Part number: CC670120483
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH INBOARD SLAT TRACK 1-2 SIDE ROLLER @ OUTBOARD FWD HAS FLAT SPOT GREATER THAN 0.060 INCH.    (C-CHECK RO 9/30/2021)    REMOVED AND REPLACED THE LH SLAT TRACK 1-2 OTBD FWD SIDE ROLLER IAW CRJ-700 AMM 27-81-000-801-A01, 27-81-44-400-801-A01. NO DEFECTS NOTED AT THIS TIME. REFERENCE THE CONTINUATION CARD FOR THE WORK PERFORMED.
